Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12583, 8 pages

Extra multistep BFGS updates in quasi-Newton methods

Department of Computer Science, Faculty of Science, Beirut Arab University, Beirut 115020, Lebanon

Received 5 December 2005; Revised 7 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Issam A.R. Moghrabi, “Implicit extra-update multi-step quasi-Newton methods,” International Journal of Operational Research, vol. 28, no. 2, pp. 216–228, 2017. View at Publisher · View at Google Scholar